The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Controllability for Semilinear Functional Differential Evolution Equations with Infinite Delay in Fréchet Spaces
Pages: 212-216
Year: Issue:  3
Journal: Ludong University Journal(Natural Science Edition)

Abstract: 主要讨论了Fréchet空间中一类半线性无穷时滞泛函微分发展方程在半无穷正实数区间上的可控性.利用Fréchet空间中Frigon和Granas的Leray-Schauder型非线性选择定理并结合发展系统理论,给出了这类泛函微分发展方程可控性的充分条件.
Related Articles
No related articles found